Alert archive / Ohio / Flash Flood Warnings in 2016
Flash Flood Warning 19, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 22, 2016, 2:42 PM EDT for Scioto County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2016, 2:42 PM EDT (18:42 UTC)
- Expired
- Jul 22, 2016, 5:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Scioto County, OH
The radar
The Charleston,WV radar (KRLX), 99 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 977 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
032
WGUS51 KILN 221842
FFWILN
OHC145-222145-
/O.NEW.KILN.FF.W.0019.160722T1842Z-160722T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
242 PM EDT FRI JUL 22 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL SCIOTO COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 545 PM EDT.
* AT 241 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO TO TWO AND HALF
INCHES OF RAIN HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL
WITH ANOTHER ONE INCH POSSIBLE. RUNOFF FROM THIS EXCESSIVE
RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTH WEBSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3879 8265 3877 8266 3875 8266 3875 8270
3874 8270 3875 8275 3885 8273 3885 8265
$$
SITESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 2:16 PM EDT, 26 minutes earlier.
Area forecast discussion, Jul 22, 2:16 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
216 PM EDT FRI JUL 22 2016
.SYNOPSIS...
An upper level ridge positioned over the nations mid section will
continue to dominate the weather over the weekend before finally
breaking down at the beginning of next week. this ridge will offer
hot and humid weather conditions. The combination of heat and
humidity will create heat index values above 100 degrees. This
will result in period of storms to form through the weekend due to
the high levels of moisture. The chance for precipitation increases
early next week with the expected passage of a cold front.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A disorganized cluster of showers and embedded thunderstorms will
continue to drift southeast across southern Ohio and northern
Kentucky through the afternoon hours. In the wake of this
convection, the environment has stabilized. While some rebound is
possible, do not expect much in the way of additional development
for the late afternoon and evening hours.
The ongoing convection across central, west-central, and southern Ohio
has resulted in a large variance of temperatures across the FA.
Where appreciable rain has fallen, temperatures may only rebound
into the mid to upper 80s late this afternoon into the evening,
even with sufficient clearing. Therefore, many locations may not
meet heat advisory or excessive heat warning criteria during the
day today. Nevertheless, extremely humid air will remain in place,
with dew points in the mid to upper 70s possible, which will still
create uncomfortable conditions this afternoon. As such, have not
made any changes to the existing heat headlines at this time.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
Possible ongoing MCS to start the evening expected to drop south-
southeast across ILN/s FA and weaken this evening. Remainder of
the night should be mainly dry but can not rule out stray pcpn.
Warm and humid conditions to continue with lows in the lower and
middle 70s.
Difficult to pin point timing and placement of convection Saturday
and sunday. Have a mention of 40 percent both aftns with the best
threat across the north closer to warm front. Heat continues with
highs in the lower 90s on both Saturday and Sunday. Given high
dewpoints...heat indices above 100 likely Saturday afternoon and
possibly again Sunday. For now...have continue heat headlines for
Saturday but these headlines may have to be extended into Sunday.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
On Monday an upper level low will swing east across the Hudson
Bay bringing a weak front across the area. Surface convergence is
weak along the front and timing between the GFS and ECMWF is
slightly out of phase. The ECMWF is slightly faster than the GFS
with the GFS bringing the front through Tuesday morning. The ECMWF
bring the front through Monday evening. Have leaned towards the
ECMWF here.
Behind the front much drier air will filter in with PWATs less than
1.00". This will help to bring a temporary end in the precip until
Thursday. At the end of extended Thursday another shortwave will
approach the area bringing the chance of rain back to the area.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Cluster of -SHRA/TS across central and south-central Ohio will
continue to shift SE thru aft/early eve. TSRA has cleared KDAY and
KCMH... and will shift SE of KLCK and KILN within next hour or so.
Environment in wake of activity has been worked over, and although
some rebound is possible, do not expect redevelopment of TS at
this time. Further to the SW, for KCVG and KLUK, some TS
development is possible thru the aft, but CAMs and current
convective trends do not offer confidence on timing or coverage of
potential development. Nevertheless, expect that main TS coverage
should shift SE of KCVG and KLUK by late afternoon.
VFR conditions are expected to continue through the evening hours
before BR develops after 06z. With light/calm winds and clearing
skies and a very moist environment, BR will likely create
MVFR/IFR VSBY restrictions toward sunrise Saturday. VSBY
restrictions may end up being greatest in areas that received
appreciable rainfall during the day today, but nevertheless,
expect that at least TEMPO IFR VSBYs will develop for all
terminals. There exists the possibility that LIFR VSBYs may
develop, but timing and location remain unclear at this time.
During the afternoon Saturday, there is a chance of SHRA/TS
development across the region, but model uncertainty precludes
inclusion at this time. Expect light southwesterly winds during
the day on Saturday.
OUTLOOK...Thunderstorms possible Saturday through Monday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT Saturday for OHZ026-034-035-
042>046-051>056-060-062>065-070>074-078>082-088.
Excessive Heat Warning until 8 PM EDT Saturday for OHZ061-077.
KY...Heat Advisory until 8 PM EDT Saturday for KYZ089>100.
IN...Heat Advisory until 8 PM EDT Saturday for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...AR
NEAR TERM...KC
SHORT TERM...AR
LONG TERM...Haines
AVIATION...KCHazardous weather outlook, Jul 22, 11:47 AM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1147 AM EDT FRI JUL 22 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060-062>065-070>074-078>082-088-231600- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 1147 AM EDT FRI JUL 22 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. ADDITIONALLY, SCATTERED THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL THIS MORNING THROUGH THE AFTERNOON. THE ATMOSPHERE IS VERY MOIST AND ANY STORM THAT DEVELOPS MAY PRODUCE HEAVY RAINFALL AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDEX VALUES MAY REACH 100 TO 104 AGAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ061-077-231600- MONTGOMERY-HAMILTON- 1147 AM EDT FRI JUL 22 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. ADDITIONALLY, SCATTERED THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL THIS MORNING THROUGH THE AFTERNOON. THE ATMOSPHERE IS VERY MOIST AND ANY STORM THAT DEVELOPS MAY PRODUCE HEAVY RAINFALL AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. HEAT INDEX VALUES MAY REACH 100 TO 104 AGAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 22, 12:51 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1251 PM EDT FRI JUL 22 2016 OHZ072-079-080-221715- CLINTON OH-HIGHLAND OH-BROWN OH- 1251 PM EDT FRI JUL 22 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLINTON...WEST CENTRAL HIGHLAND AND NORTH CENTRAL BROWN COUNTIES UNTIL 115 PM EDT... AT 1251 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BLANCHESTER...MOVING SOUTHEAST AT 15 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... BLANCHESTER...LYNCHBURG...RUSSELL...MARTINSVILLE...FAYETTEVILLE... MIDLAND...ST. MARTIN...WESTBORO AND CHASETOWN. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3927 8399 3935 8386 3925 8361 3909 8392 TIME...MOT...LOC 1651Z 319DEG 12KT 3927 8389
Special weather statement, Jul 22, 1:36 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
136 PM EDT FRI JUL 22 2016
KYZ100-OHZ082-088-221830-
LEWIS KY-SCIOTO OH-PIKE OH-
136 PM EDT FRI JUL 22 2016
...SCATTERED STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
LEWIS...SCIOTO AND EASTERN PIKE COUNTIES UNTIL 230 PM EDT...
AT 135 PM EDT...RADAR INDICATED ONE STRONG THUNDERSTORM NEAR
LUCASVILLE...MOVING SOUTHEAST AT 15 MPH. MORE STRONG STORMS WERE
DEVELOPING ACROSS PORTIONS OF SCIOTO AND PIKE COUNTIES...MOVING
SOUTHEAST.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...WAVERLY...WHEELERSBURG...WAVERLY CITY...NEW BOSTON...
PIKETON...SOUTH WEBSTER...SCIOTODALE...FRANKLIN FURNACE...
LUCASVILLE...ROSEMOUNT...BEAVER...
STATE ROUTE 335 AT STATE ROUTE 776...WEST PORTSMOUTH...
POWELLSVILLE...FRIENDSHIP...GIVENS...LAKE WHITE...
MCDERMOTT AND PIKE COUNTY AIRPORT.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3860 8285 3874 8287 3876 8289 3873 8298
3873 8303 3868 8303 3864 8305 3874 8324
3918 8300 3916 8279 3895 8281 3894 8275
3885 8276 3885 8265 3876 8266 3875 8270
3868 8271 3867 8277 3860 8274 3857 8281
TIME...MOT...LOC 1735Z 325DEG 11KT 3886 8290
BINAUSpecial weather statement, Jul 22, 1:39 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 139 PM EDT FRI JUL 22 2016 OHZ080-221815- HIGHLAND OH- 139 PM EDT FRI JUL 22 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLAND COUNTY UNTIL 215 PM EDT... AT 139 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SARDINIA...MOVING EAST AT 15 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... NEW MARKET...MOWRYSTOWN...DANVILLE IN HIGHLAND COUNTY AND STATE ROUTE 136 AT US ROUTE 62. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3905 8385 3917 8378 3917 8358 3902 8364 TIME...MOT...LOC 1739Z 280DEG 13KT 3908 8375 BINAU
Local storm report, Jul 22, 1:49 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
149 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD SOUTH CHARLESTON 39.83N 83.64W
07/22/2016 CLARK OH COUNTY OFFICIAL
STANDING WATER ON ROADS...ABOUT 3 TO 4 INCHES DEEP.
REPORTED BY VILLAGE OF SOUTH CHARLESTON OFFICIAL.
&&
JDRSpecial weather statement, Jul 22, 2:37 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 237 PM EDT FRI JUL 22 2016 OHZ079>081-221915- HIGHLAND OH-ADAMS OH-BROWN OH- 237 PM EDT FRI JUL 22 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLAND... NORTHWESTERN ADAMS AND NORTHEASTERN BROWN COUNTIES UNTIL 315 PM EDT... AT 237 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SARDINIA...MOVING EAST AT 15 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... MOUNT ORAB...WINCHESTER...SARDINIA...SEAMAN...BELFAST...NEW MARKET... EMERALD...MOWRYSTOWN...CHERRY FORK...BERRYSVILLE... STATE ROUTE 32 AT US ROUTE 62...LAKE WAYNOKA...FINCASTLE... STATE ROUTE 136 AT US ROUTE 62 AND BUFORD. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3893 8391 3913 8391 3915 8352 3887 8357 TIME...MOT...LOC 1837Z 266DEG 12KT 3903 8374 KC
Local storm report, Jul 22, 2:40 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
240 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TSTM WND DMG 2 SSE DANVILLE 39.12N 83.73W
07/22/2016 HIGHLAND OH TRAINED SPOTTER
LARGE MAPLE TREE DOWN AND SEVERAL OTHER LIMBS DOWN ON W.
NEW MARKET RD. NEAR INTERSECTION OF DANVILLE AND SORG
RDS.
&&
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:01 AM EDT | Special Weather Statement | ILN | Delaware | 44 min |
| Jul 22, 9:32 AM EDT | Special Weather Statement | ILN | Delaware | 28 min |
| Jul 22, 10:10 AM EDT | Special Weather Statement | ILN | Clark | 35 min |
| Jul 22, 10:14 AM EDT | Special Weather Statement | ILN | Franklin | 31 min |
| Jul 22, 10:29 AM EDT | Special Weather Statement | ILN | Madison | 31 min |
| Jul 22, 10:34 AM EDT | Special Weather Statement | ILN | Montgomery | 26 min |
| Jul 22, 10:47 AM EDT | Areal Flood Advisory | ILN | Clark, Madison | 3 hr |
| Jul 22, 10:57 AM EDT | Special Weather Statement | ILN | Madison | 33 min |
| Jul 22, 11:07 AM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 113 min |
| Jul 22, 11:07 AM EDT | Flash Flood Warning | ILN | Clark, Madison | 3 hr |
| Jul 22, 11:20 AM EDT | Special Weather Statement | ILN | Pickaway | 25 min |
| Jul 22, 11:39 AM EDT | Special Weather Statement | ILN | Fayette | 36 min |
| Jul 22, 11:41 AM EDT | Special Weather Statement | ILN | Clinton | 34 min |
| Jul 22, 11:45 AM EDT | Areal Flood Advisory | ILN | Fayette, Greene, Madison | 2 hr |
| Jul 22, 11:59 AM EDT | Special Weather Statement | ILN | Clinton | 31 min |
| Jul 22, 12:03 PM EDT | Special Weather Statement | ILN | Fayette | 27 min |
| Jul 22, 12:15 PM EDT | Special Weather Statement | ILN | Clinton | 30 min |
| Jul 22, 12:19 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene | 116 min |
| Jul 22, 12:51 PM EDT | Special Weather Statement | ILN | Highland | 24 min |
| Jul 22, 1:11 PM EDT | Areal Flood Advisory | ILN | Brown, Clinton, Highland | 3 hr |
| Jul 22, 1:22 PM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| Jul 22, 1:36 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 54 min |
| Jul 22, 1:39 PM EDT | Special Weather Statement | ILN | Highland | 36 min |
| Jul 22, 1:56 PM EDT | Areal Flood Advisory | ILN | Scioto | 3 hr |
| Jul 22, 2:17 PM EDT | Areal Flood Advisory | ILN | Brown, Highland | 3 hr |
| Jul 22, 2:37 PM EDT | Special Weather Statement | ILN | Brown | 38 min |
| Jul 22, 2:46 PM EDT | Special Weather Statement | ILN | Clermont | 29 min |
| Jul 22, 2:57 PM EDT | Flash Flood Warning | ILN | Adams, Brown, Highland | 3 hr |
| Jul 22, 3:08 PM EDT | Areal Flood Advisory | ILN | Brown | 112 min |
| Jul 22, 3:32 PM EDT | Flash Flood Warning | ILN | Brown | 118 min |
Nearby
Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.